共 50 条
- [31] Existence of solutions to a class of generalized vector variational-like inequalities in fuzzy environment [J]. PROCEEDINGS OF THE 3RD INTERNATIONAL CONFERENCE ON MATERIAL, MECHANICAL AND MANUFACTURING ENGINEERING, 2015, 27 : 1130 - 1135
- [33] Existence of nonzero solutions for a class of generalized variational inequalities [J]. Positivity, 2008, 12 : 667 - 676
- [34] Existence theorems for a class of generalized vector variational inequality problems [J]. Fixed Point Theory and Applications, Vol 6, 2007, 6 : 165 - 170
- [35] Existence theorems of solutions for generalized quasi-variational inequalities in noncompact G-convex spaces [J]. FIXED POINT THEORY AND APPLICATIONS, VOL 3, 2002, : 53 - 62
- [39] Existence of Solutions and Variational Principles for Generalized Vector Systems [J]. Journal of Optimization Theory and Applications, 2008, 137 : 485 - 495
- [40] Generalized Vector Variational and Quasi-Variational Inequalities with Operator Solutions [J]. Journal of Global Optimization, 2005, 32 : 581 - 595